MathSciNet Relay Station
MathSciNet bibliographic data
MR392624 (52 #13441) 05B30
Ray-Chaudhuri, Dijen K.; Wilson, Richard M. On $t$-designs. Osaka J. Math. 12 (1975), no. 3, 737–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement